# SDR DHL2005803507

- Difficulty date: November 16, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 82,180 hours, 30,262 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: T/E Flap
- Part time: 82,180 hours, 30,262 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM REF NR 038897: LT WING INBD FLAP PLATING UPPER PART WORN 1" XW 104.000 (MAJOR REPAIR). PERFORMED MAJOR REPAIR IAW SRM 57-1-0 PG. 1. REMOVED DAMAGED PLATING IAW SRM 51-1-21. FABRICATED NEW PLATING (AL 2024T3 0.040") IAW SRM 57-7-1 FIG. 1 ITEM D. CLEANED, TREATED AND PRIMED AREA AND NEW PLATING INTERNAL PART IAW SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG. 9. INSTALLED NEW PLATING IAW SRM 51-1-21
